MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION TRI-AD BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION TRI-AD BAND; RING, ANNULOPLASTY
Model Number 900SFC226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 310c27, serial/lot #: (b)(4), ubd: 13-nov-2023, udi#: (b)(4), pma/510(k): p990064, implant date: (b)(6) 2019.Product analysis: the devices remain implanted, therefore no product analysis can be performed.Conclusion: without the return of the products, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant structural heart products).A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 4 days post implant of this mitral bioprosthetic valve and tricuspid annuloplasty band, a permanent pacemaker was implanted due to atrio-ventricular (av) block.No additional adverse patient effects were reported. .

Brand Name
TRI-AD BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9416350
Report Number2025587-2019-03678
Device Sequence Number1671903
Product Code KRH
UDI-Device Identifier00763000102302
UDI-Public00763000102302
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2023
Device Model Number900SFC226
Device Catalogue Number900SFC226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight68